MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-R-AMP-02
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One ensite x amplifier was received for evaluation.For evaluation purposes the port 3 and port 4 small form-factor pluggable (sfp) were temporarily exchanged.The amplifier was powered on and the amplifier booted to a blinking amber ¿not-ready¿ light emitting diode (led) status.This indicated the amplifier did not pass the power-on-self-test (post) and could not communicate with the test station tracker software.The service tool was connected and booted into a putty interface, which identified multiple errors.Additionally, the audible boot occurred approximately 6 times; 2 is normal.Temporary replacement of the sensor interface unit (siu) did not alleviate the symptom.Replacement of the sensor control unit resolved the magnetic boot condition.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information provided to abbott and the investigation performed, the reported event was able to be confirmed, and the root cause was attributed to the scu.
 
Event or Problem Description
The amplifier did not pass the self-test which caused a delay in procedure.At the start of the case, after patching the patient, an error was noted stating: "amplifier hardware error detected" and "unable to detect magnetic field" and the amplifier went to flashing orange.Multiple reboots of the amplifier and dws were performed, reboots with cables disconnected, and a reboot with only the power cable connected, however, the amplifier still booted to a flashing orange light.Another amplifier was retrieved from another hospital (30 minutes) which resolved the issue and the procedure was completed with no consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6, h11.One ensite x amplifier was received for evaluation.For evaluation purposes the port 3 and port 4 small form-factor pluggable (sfp) were temporarily exchanged.The amplifier was powered on and the amplifier booted to a blinking amber ¿not-ready¿ light emitting diode (led) status.This indicated the amplifier did not pass the power-on-self-test (post) and could not communicate with the test station tracker software.The service tool was connected and booted into a putty interface, which identified multiple errors.Additionally, the audible boot occurred approximately 6 times; 2 is normal.Temporary replacement of the sensor interface unit (siu) did alleviate the symptom.Replacement of the sensor control unit resolved the magnetic boot condition.Further information was delivered to investigations by means of the service evaluation log (sel).After replacement of the scu, during calibration.This calibration symptom was isolated to channel 41 (channel 1 of slot 1) cardiamp board and front plane assembly.After both were replaced a test station condition was encountered, followed by a gpio, which per rework documents were retested and passed successfully.The calibration and functional channel failures were determined to be not related to the reported symptom.The field reported event was able to be duplicated by power sequencing.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information provided to abbott and the investigation performed, the reported event was able to be confirmed, and the root cause was attributed to the scu.

Brand Name
ENSITE¿ X AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22849120
Report Number2184149-2025-00143
Device Sequence Number4362054
Product Code DQK
UDI-Device Identifier05415067034748
UDI-Public(01)05415067034748(10)10607016
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-R-AMP-02
Device Catalogue NumberENSITE-R-AMP-02
Device Lot Number10607016
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown